Frustrated


#1
Im sorry if this is the wrong placr or thing to post. Is there no end to symptons and side effects, ok i have only been diagnosed for justover a year but had symtoms a lot longer. My daily life is becoming a pain somedays cant even be bothered to get out of bed, am alway tired wether i manage to sleep or not. Some nights cant seep till gone 1 and up again at 4. Constant tinitus now getting so loud it hurts sometimes, dont laugh but my sex drive has gone through the roof, the wife liks it but with it i constantly want to try new thngs some of which i would never have thought of, luckily nothing dangerous. I have started running up debts on credit cards, started blacking out also, wife says like an epileptic fit as was shaking. And now waiting for a confirmed diagnosis for hypermobility on top of the pd. I know people are worse of and have more problems i just wanted a shout without my wife panicking. Grrrrrrrrrrrrrrrrrr so frustrating

#2

 

Mornin

I have been very tired over the last few months and have a constant ringing in my ears, which is worse at some times than others, that though i have put down too stress of bereavement  as my girlfriend died just before christmas, waking up earlier than i used too at 3 or 4 am dead tired or 8 am dead tired but wide awake, a feeling hard to shake off, stress & anxiety rideing over my Parkinsons & my pills.

If there's a point during the day where i feel i need a sleep then i do, for a hour or so and feel better for it.

Your sex drive/life & debts from credit cards sounds like the direct result of the medication you are on with "compulsive/impulsive" behavior having its own section on this forum due too the serious implications of it, others will be able to advise you better on there experiences or written within that section, moving on to another medication with advice from neuro/pd nurse will certainly help before it becomes a big problem with debt for you.


#3

If you are taking a dopamine agonist..seek help quickly before things spiral out of control.

The gambling and Hypersexuality are a well-known side effect and a change of meds will cure it.

Please do it before you lose the ability to see the danger.

GG

 


#4

Hi Sytra, sorry to hear about the frustrations you've been facing. Our Helpline team would be more than happy to offer emotional support, information and advice. You can also talk to them about medical issues, symptoms and treatments. Please do feel free to call them on 0808 800 0303 from Monday-Friday: 9am-7pm and Saturday: 10am-2pm. Hope this helps.

Best wishes,

Edwina

Moderation Team